I cant sleep my whole body feels as tho there

Patient : I cant sleep my whole body feels as tho there is to much energy and its all in my legs
Doctor :   Hello, Thanks for the query. It seems that your problems are related to more psychological issues rather than medica l issues. It has got more to do with the mind than the functioning of the body. Kindly see a physician for a general examination and a full body workup with all routine investigations including complete blood count, urine, liver and kidney tests. If all the tests come out to be normal, you will have to consult a psychiatrist for medications. The present medications that you are on can cause similar side effects. The doctor may have to modify the dose as well. Hope this helped. Regards

Related Q&A

Q: Hello doctor, I need a prescription of Modafinil 100mg and Finasteride 5mg

Q: I have trouble falling asleep and when i do i only sleep for an hr our sonat a time. This has been happening forvarou...

Q: I did some meth lastnight. Last time i did some was around midnight. I do have anxiety attacks every now and then. A...

Q: Hi, I am taking one venlafaxine 150 mg and one lithium SR 400 in morning and during night i am taking one lithium ...

Q: I just had to move out of my Home so it would be the best interest for my children . My attorney advise me as so...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews